FriendsFan
Badges: 4
Rep:
?
#1
Report Thread starter 3 weeks ago
#1
I have been on the pill for quite a few years now, only for my periods not for contraception reasons, however I have read that it can affect your mood and hormones which I think it might be has anyone else considered coming off the pill because of this? And could my mood changes be because of the pill
0
reply
Rubyrose01
Badges: 4
Rep:
?
#2
Report 3 weeks ago
#2
(Original post by FriendsFan)
I have been on the pill for quite a few years now, only for my periods not for contraception reasons, however I have read that it can affect your mood and hormones which I think it might be has anyone else considered coming off the pill because of this? And could my mood changes be because of the pill
Hi, yes I have the same problem with the pill as my mood has changed whilst being on it (3years). I have thought about coming off of it but at this stage I’m more comfortable with my mood and don’t think coming off the pill would change it significantly. There are many other options you can choose from that may alter your mood even more or not at all. The best way is to speak to your doctor and get advice from them which contraceptive is best for you personally.
0
reply
FriendsFan
Badges: 4
Rep:
?
#3
Report Thread starter 3 weeks ago
#3
(Original post by Rubyrose01)
Hi, yes I have the same problem with the pill as my mood has changed whilst being on it (3years). I have thought about coming off of it but at this stage I’m more comfortable with my mood and don’t think coming off the pill would change it significantly. There are many other options you can choose from that may alter your mood even more or not at all. The best way is to speak to your doctor and get advice from them which contraceptive is best for you personally.
Thank you for your reply, I think I need to talk to my doctor as I think it may be affecting my mood. And also see what the side effects would be if I came off the pill as I have been on it about the same amount of time you have.
0
reply
LittleABC
Badges: 7
Rep:
?
#4
Report 2 weeks ago
#4
If you would like to try another method, have a chat with your GP. They could change the dose of hormone if you wish to continue the pill, look at another method with you, and ensure there are no other factors in your life that may be contributing to change in mood (you've had such changes for all three years, and are only now thinking it's the pill? Or is it recent?)
I was on the pill for nearly 10 years before changing to another method and had no negative side effects from stopping after so long.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Regarding Ofqual's most recent update, do you think you will be given a fair grade this summer?

Yes (341)
34.8%
No (639)
65.2%

Watched Threads

View All